Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 147926, 17 pages
http://dx.doi.org/10.1155/2011/147926
Research Article

On a Difference Equation with Exponentially Decreasing Nonlinearity

1Department of Mathematics and Statistics, University of Calgary, 2500 University Drive N.W, Calgary, AB, Canada T2N 1N4
2Department of Mathematics, King Saud University, Riyadh 11451, Saudi Arabia
3Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 7 April 2011; Accepted 1 June 2011

Academic Editor: Antonia Vecchio

Copyright © 2011 E. Braverman and S. H. Saker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Braverman and S. H. Saker, “On a Difference Equation with Exponentially Decreasing Nonlinearity,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 147926, 17 pages, 2011. https://doi.org/10.1155/2011/147926.